# SDR FDEA201110304690

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: A53978224210
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BULB SEAL DEPRESSOR FOR DOOR CUTOUT HAS NICKS AND GOUGES OVER ENTIRE SURFACE ALONG FWD AND AFT EDGES.  R & R 6EA SEALING SECTIONS ON AFT CARGO DOOR CUTOUT.
